ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 1.

Journal Article

Chatterjee, Esha and Hassan, Sk Sarif (2018) ON THE ASYMPTOTIC CHARACTER OF A GENERALIZED RATIONAL DIFFERENCE EQUATION. In: DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, 38 (4). pp. 1707-1718.

This list was generated on Wed Oct 23 09:01:27 2019 IST.